Preferred parametrizations on homogeneous curves
Authors | |
---|---|
Year of publication | 2004 |
Type | Article in Periodical |
Magazine / Source | Commentationes mathematicae universitatis carolinae |
MU Faculty or unit | |
Citation | SLOVÁK, Jan and Michael G. EASTWOOD. Preferred parametrizations on homogeneous curves. Commentationes mathematicae universitatis carolinae. Praha: Univerzita Karlova v Praze, 2004, vol. 45, No 4, p. 597-606. ISSN 0021-8693. |
Field | General mathematics |
Keywords | homogeneous space; parabolic geometry; distinguished curves |
Description | The paper shows how to specify preferred parameterizations on homogeneous curves, results are applied to distinguished curves in parabolic geometries |
Related projects: |